# SDR 20001106SH060

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 992115611
- Condition: Misdrilled
- Location: Cargo Door
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLES IN UPPER CARGO DOOR INNER WEB AND DOUBLER AT BS 373, LONGERON 14L.  (X)
